# SDR FKEA202008040353

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Aircraft time: 4,591 hours, 14,211 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: B771M40C1003
- Part serial: 00625
- Condition: Inoperative
- Location: Rotor Rpm
- Part time: 4,590 hours, 14,211 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS HOVERING WHEN PILOT NOTICED THERE WAS NO ROTOR RPM INDICATION WITH NO WARNING INDICATION AIRCRAFT WAS LANDED AND FLIGHT WAS ABORTED.
